My DD almost 3 yrs recently suffered from some viral fever or 'flu (doc thought it might be 'flu) because it took over 6 days to come down (the fevers that is).
She kept spiking fever and I kept dosing her with Ibuprofen because it had come to a point where we couldn't ignore it anymore.
Anyway.. so now I feel like she has all this Ibuprofen (and 2 doses of Benadryl) toxicity in her body and how can I best heal her or do some kind of a gentle detoxifying procedure on her?
Rachelle, mommy to 8 year old boys!
My Blog-free homeschooling finds and my lesson plans and link to the new User Agreement
|60 members and 16,063 guests|
|agentofchaos , Amberline , bananabee , BeTheChangeNow , Biscuits & Gravy , camillabien , coconotcoco , crazyms , Deborah , Dovenoir , fange , gonecrunchy , happymamasallie , hillymum , JElaineB , joandsarah77 , Johanna Watson , joycef , JoyfamMama , katelove , Katherine73 , keepingFAITH , kolbieshae , lilmissgiggles , lisak1234 , Lydia08 , mareseatoats , marsupial-mom , mckittre , Mirzam , moominmamma , NaturallyKait , petey44 , RollerCoasterMama , rubelin , Saladd , sarrahlnorris , scheelimama , SchoolmarmDE , shantimama , Shmootzi , shoeg8rl , Skippy918 , Socks , Springshowers , sren , Stella Hill , stellanyc , SweetSilver , t2009 , thefragile7393 , tifga , [email protected] , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|